RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 3, Pages 648–662 (Mi smj2352)  

This article is cited in 2 scientific papers (total in 2 papers)

On the local behavior of mappings with unbounded quasiconformality coefficient

E. A. Sevost'yanov

Institute of Applied Mathematics and Mechanics, National Academy of Sciences of Ukraine, Donetsk, Ukraine

Abstract: We study space mappings more general than the mappings with bounded distortion in the sense of Reshetnyak. We consider questions related to the local behavior of mappings differentiable almost everywhere, possessing Properties $N$, $N^{-1}$, $ACP$, and $ACP^{-1}$, and such that quasiconformality coefficient satisfies a certain restriction on growth. We show that the value of a mapping satisfying these requirements on an arbitrary neighborhood of an essential singularity can be greater in absolute value than the logarithm of the inverse radius of the ball raised to an arbitrary positive power.

Keywords: mapping of bounded and finite distortion, modulus of a family of curves.

Full text: PDF file (359 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:3, 520–531

Bibliographic databases:

UDC: 517.5
Received: 16.04.2011

Citation: E. A. Sevost'yanov, “On the local behavior of mappings with unbounded quasiconformality coefficient”, Sibirsk. Mat. Zh., 53:3 (2012), 648–662; Siberian Math. J., 53:3 (2012), 520–531

Citation in format AMSBIB
\Bibitem{Sev12}
\by E.~A.~Sevost'yanov
\paper On the local behavior of mappings with unbounded quasiconformality coefficient
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 3
\pages 648--662
\mathnet{http://mi.mathnet.ru/smj2352}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2978581}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 3
\pages 520--531
\crossref{https://doi.org/10.1134/S0037446612020322}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000307396200013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84863226344}


Linking options:
  • http://mi.mathnet.ru/eng/smj2352
  • http://mi.mathnet.ru/eng/smj/v53/i3/p648

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Sevost'yanov, “On Removable Singularities of Maps with Growth Bounded by a Function”, Math. Notes, 97:3 (2015), 438–449  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. Golberg A., Salimov R., Sevost'yanov E., “Singularities of Discrete Open Mappings With Controlled P-Module”, J. Anal. Math., 127 (2015), 303–328  crossref  mathscinet  zmath  isi  elib  scopus
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:178
    Full text:32
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019